The Michigan Mathematical Journal

On homaloidal polynomials

Andrea Bruno

Full-text: Open access

Article information

Michigan Math. J., Volume 55, Issue 2 (2007), 347-354.

First available in Project Euclid: 20 August 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14E07: Birational automorphisms, Cremona group and generalizations
Secondary: 14N05: Projective techniques [See also 51N35]


Bruno, Andrea. On homaloidal polynomials. Michigan Math. J. 55 (2007), no. 2, 347--354. doi:10.1307/mmj/1187646998.

Export citation


  • A. Dimca, On polar Cremona transformations, An. \c Stiinţ. Univ. Ovidius Constanţa Ser. Mat. 9 (2001), 47--53.
  • A. Dimca and S. Papadima, Hypersurface complements, Milnor fibers and higher homotopy groups of arrangments, Ann. of Math. (2) 158 (2003), 473--507.
  • I. Dolgachev, Polar Cremona transformations, Michigan Math. J. 48 (2000), 191--202.
  • P. Etingof, D. Kazhdan, and A. Polishchuk, When is the Fourier transform of an elementary function elementary? Selecta Math. (N.S.) 8 (2002), 27--66.
  • T. Kimura and M. Sato, A classification of irreducible prehomogeneous vector spaces and their relative invariants, Nagoya Math. J. 65 (1977), 1--155.
  • H. Kraft and G. Schwarz, Rational covariants of reductive groups and homaloidal polynomials, Math. Res. Lett. 8 (2001), 641--649.
  • F. Russo, Tangents and secants of algebraic varieties, Notes of a course of the 24th Coloquio Brasileiro de Matematica, Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro, 2003.